# SDR USAASB03105

- Difficulty date: July 11, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- System (JASC): 3350 · Emergency Lighting
- Part: Reflector
- Part number: 3114981
- Condition: Corroded
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE REPORTED THE AFT ENTRY DOOR EXTERIOR ESCAPE SLIDE LIGHT INOPERATIVE.  MAINTENANCE FOUND THE REFLECTOR ASSEMBLY CORRODED.  INSTALLED NEW REFLECTOR ASSEMBLY AND BULB, P/N 1619.  OPS CHECK GOOD.  (M)
